# SDR SWAA103473

- Difficulty date: June 14, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 45,688 hours, 37,165 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND STRINGER SPLICE CRACKED AT BS 907, STR 4L.  REMOVED AND REPLACED SPLICE PER AAR EA.
